| Model Number |
004628 |
| Medical Device Problem Code |
Inappropriate or Unexpected Reset (2959)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/16/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the pump reset unexpectedly.There was no reported adverse impact to the customer¿s blood glucose level.Additional information was not provided.The customer declined further troubleshooting with tandem technical support.